Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Nonlinear motion characteristics of microarches under axial loads based on modified couple stress theory
Author: Farokhi, H.
Ghayesh, M.
Citation: Archives of Civil and Mechanical Engineering, 2015; 15(2):401-411
Publisher: Elsevier
Issue Date: 2015
ISSN: 1644-9665
Abstract: Abstract not available
Keywords: Modified couple stress theory; microarch; resonant response; axial force
Rights: © 2014 Politechnika Wrocławska. Published by Elsevier Urban & Partner Sp. z o.o. All rights reserved.
DOI: 10.1016/j.acme.2014.12.012
Published version:
Appears in Collections:Aurora harvest 3
Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.